# SDR DALA13058183764

- Difficulty date: November 2, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 40,396 hours, 14,765 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND AT BS 440 FRAME CRACKED AT STRINGER 8R.  MAINTENANCE REPAIRED IAW PRI 519226-14AD, REVISION ORIGINAL, PRI 519226-14AD REVISION 1 AND ER/A 519226-14AD REV. ORIGINAL.
